# SDR SWIA201232467

- Difficulty date: December 11, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 25,311 hours, 20,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF HOLES IN LEFT TRUNNION, WING PLANK AND STRAP, REVEALED CRACK INDICATIONS IN THE FWD MOST 6 HOLES.  (C-CHECK)  REPAIRED 6 MOST FWD HOLES IN LEFT TRUNNION WING PLANK IAW REO.
